MathSciNet Relay Station
MathSciNet bibliographic data
MR1165516 (93g:60132) 60H20 (60J70)
Durrett, R. T.; Rogers, L. C. G. Asymptotic behavior of Brownian polymers. Probab. Theory Related Fields 92 (1992), no. 3, 337–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement